# SDR DXTA2024060611975

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N572QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0133
- Aircraft time: 6,668 hours, 4,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP UNDER LAV TOE KICK PANEL. GAINED ACCESS TO LAV RH VANITY EXIT INDICATOR TO CHECK FOR VOLTAGE AND PROPER INSTALLATION OF EXIT LIGHT ASSY. IAW AMM 33-50-00. ACCOMPLISHED OPS CHECK OPS CHECK GOOD.
